Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 18, Issue 4, October–December 2018  pp. 607–616.

Solvable Extensions of Nilpotent Complex Lie Algebras of Type {2n,1,1}

Authors:  C. Bartolone (1), A. Di Bartolo (1), and G. Falcone (1)
Author institution:(1) Dipartimento di Matematica e Informatica, Università di Palermo, Via Archirafi 34, I-90123 Palermo, Italy


We investigate derivations of nilpotent complex Lie algebras of type {2n, 1, 1} with the aim to classify solvable complex Lie algebras the commutator ideals of which have codimension 1 and are nilpotent Lie algebras of type {2n, 1, 1}.

2010 Math. Subj. Class. 17B05, 17B30.

Keywords: Solvable Lie algebras, derivations of a nilpotent Lie algebras, generalized Heisenberg algebras.

Contents   Full-Text PDF